MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SMPX630
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast augmentation revision with a mentor memorygel breast implant 630cc and experienced capsular contracture baker grade iii on the right side post-operatively, which was confirmed via mammogram.As a result, the patient underwent removal and replacement with mentor saline breast implants (serial numbers (b)(4)) on (b)(6)2021.
 
Additional Manufacturer Narrative
Manufacturer¿s reference number: (b)(4) the previous report erroneously omitted the "following" information: the patient experienced bilateral capsular contracture baker grade unknown (l) and baker grade iii (r).This report is for the right breast prosthesis.

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11879752
Report Number1645337-2021-05840
Device Sequence Number11109537
Product Code FTR
UDI-Device Identifier00081317025146
UDI-Public00081317025146
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2023
Device Model NumberSMPX630
Device Catalogue NumberSMPX630
Device Lot Number7579198
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR